Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i2.40
pages 46-75

Optimal Control of a Conditionally Correct System of Thermal Stress State for a Composite Body

Ivan V. Sergienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Vasiliy S. Deineka
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

New problems of optimal control of thermal stresses in a composite body, when its thermal state is described by a Neumann problem with non-unique solution, are studied. In all studied cases with quadratic cost functionals, existence of unique optimal controls is proved. An opportunity of derivation of computational schemes by finite element method for determination of approximations of optimal controls of considered systems is indicated.


Articles with similar content:

Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Elliptic System Control at the Presence of Main Heterogeneous Conjugation Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Ivan V. Sergienko, Vasiliy S. Deineka
Control of a Pseudohyperbolic System with Conjugation Conditions of a Point Load
Journal of Automation and Information Sciences, Vol.37, 2005, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Control of the System Described by a Quartic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov